MathSciNet Relay Station
MathSciNet bibliographic data
MR1010167 (90e:53040) 53C05 (58D25 58E15 58G05)
Braam, Peter J. Magnetic monopoles on three-manifolds. J. Differential Geom. 30 (1989), no. 2, 425–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement